# SDR USAAD00031

- Difficulty date: February 19, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA-CLT - FLT 1939 - AFTER TAKEOFF UPON LANDING GEAR RETRACTION THE NOSE GEAR INDICATION SHOWED RED AND THE NOSE GEAR REMAINED DOWN.  THE LANDING GEAR WAS EXTENDED AND THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR STRUT SHRADER VALVE AND SERVICED THE NOSE STRUT.  (M)
